Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 38, NWS Cleveland, OH

August 31, 2016

NWS Cleveland, OH issued this small craft advisory at Aug 31, 2016, 4:24 PM EDT. It took effect at Aug 31, 2016, 9:00 PM EDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Aug 31, 2016, 4:24 PM EDT (20:24 UTC)
In effect from
Aug 31, 2016, 9:00 PM EDT
Expired
Sep 2, 2016, 4:00 AM EDT
In force
31 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

760 
WHUS71 KCLE 312024
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
424 PM EDT WED AUG 31 2016


LEZ144>148-010430-
/O.NEW.KCLE.SC.Y.0038.160901T0100Z-160902T0800Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
424 PM EDT WED AUG 31 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
4 AM EDT FRIDAY.

* WINDS...NORTH WINDS WILL INCREASE TO 10 TO 20 KT THROUGH
  THURSDAY NIGHT. 

* WAVES...WAVES WILL INCREASE TO 3 TO 5 FEET TONIGHT...DECREASE TO
  2 TO 4 FEET THURSDAY AFTERNOON...THEN BUILD TO 3 TO 5 FEET AGAIN
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
6 follow-up statements
103 
WHUS71 KCLE 010116
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
916 PM EDT WED AUG 31 2016

LEZ144>148-010930-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-160902T0800Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
916 PM EDT WED AUG 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES...WAVES WILL INCREASE TO 3 TO 5 FEET TONIGHT...DECREASE 
  TO 2 TO 4 FEET THURSDAY AFTERNOON...THEN BUILD TO 3 TO 5 FEET 
  AGAIN THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
646 
WHUS71 KCLE 010826
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
426 AM EDT THU SEP 1 2016

LEZ144>148-011630-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-160902T0800Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
426 AM EDT THU SEP 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...NORTH 10 TO 20 KNOTS.

* WAVES...WAVES OF 3 TO 5 FEET TODAY WILL DECREASE TO 2 TO 4 FEET
  THIS AFTERNOON...THEN BUILD TO 4 TO 6 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
328 
WHUS71 KCLE 011430
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1030 AM EDT THU SEP 1 2016


LEZ144>148-012230-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-160902T0800Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
1030 AM EDT THU SEP 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...NORTH 10 TO 20 KT TODAY WILL INCREASE TO 15 TO 25 KNOTS
  TONIGHT. 

* WAVES...WAVES OF 3 TO 5 FEET TODAY WILL DECREASE TO 2 TO 4 
  FEET THIS AFTERNOON...THEN BUILD TO 4 TO 6 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
969 
WHUS71 KCLE 012011
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
411 PM EDT THU SEP 1 2016


LEZ149-020415-
/O.EXB.KCLE.SC.Y.0038.160902T0100Z-160902T0800Z/
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
411 PM EDT THU SEP 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT FRIDAY.

* WINDS...NORTH 10 TO 20 KT.

* WAVES...WAVES OF 1 TO 3 FEET BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142-143-020415-
/O.EXA.KCLE.SC.Y.0038.000000T0000Z-160902T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
411 PM EDT THU SEP 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT FRIDAY.

* WINDS...NORTH 10 TO 20 KT INCREASING TO 15 TO 25 KNOTS TONIGHT.

* WAVES...WAVES OF 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ144>148-020415-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-160902T0800Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
411 PM EDT THU SEP 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...NORTH 10 TO 20 KT TODAY WILL INCREASE TO 15 TO 25 
  KNOTS TONIGHT.

* WAVES...WAVES OF 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
578 
WHUS71 KCLE 020135
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
935 PM EDT THU SEP 1 2016


LEZ142>148-020800-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-160902T0800Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
935 PM EDT THU SEP 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES...WAVES OF 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ149-020800-
/O.CON.KCLE.SC.Y.0038.000000T0000Z-160902T0800Z/
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
935 PM EDT THU SEP 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...NORTHEAST 15 TO 20 KT.

* WAVES...WAVES OF 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
518 
WHUS71 KCLE 020814
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
414 AM EDT FRI SEP 2 2016

LEZ142-143-021400-
/O.EXP.KCLE.SC.Y.0038.000000T0000Z-160902T0800Z/
/O.NEW.KCLE.SC.Y.0039.160902T0814Z-160902T1400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
414 AM EDT FRI SEP 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE SMALL
CRAFT ADVISORY FROM MAUMEE BAY TO RENO BEACH ...WHICH IS NOW IN
EFFECT UNTIL 10 AM EDT THIS MORNING.

* WINDS...NORTHEAST WINDS AROUND 20 KNOTS DECREASING TO 10 TO 20
  KNOTS.

* WAVES...WAVES OF 3 TO 5 FEET EARLY SUBSIDING TO 1 TO 3 FEET BY
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ144>149-021615-
/O.EXP.KCLE.SC.Y.0038.000000T0000Z-160902T0800Z/
/O.NEW.KCLE.SC.Y.0039.160902T0814Z-160902T2300Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
414 AM EDT FRI SEP 2 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE SMALL
CRAFT ADVISORY...WHICH IS NOW IN EFFECT UNTIL 7 PM THIS EVENING.

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS DECREASING TO 10 TO 15
  KNOTS LATE.

* WAVES...WAVES OF 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 4:21 PM EDT, 3 minutes earlier.

Area forecast discussion, Aug 31, 4:21 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
421 PM EDT WED AUG 31 2016

.SYNOPSIS...
Cool Canadian high pressure will build south across the Great
Lakes into the area tonight through Saturday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
The cold front is roughly near a KCLE to KMNN line this afternoon
although dewpoints dont start dropping significantly until
Southern Lower MI. Li's in the moist air range from -3 to -6 with
the most unstable air in the west and central counties. Radar
shows showers and thunderstorms have developed across the region
and are most concentrated from the KERI and KYNG area SW to near
KMNN. Will have likely pops along this corridor with chance pops
north of that. Through the evening am expecting showers and
thunderstorms to weaken and dissipate with the loss of heating.
After midnight will have only a slight chance pop for south. Lows
will be much cooler than previous nights with upper 50s and lower
60s common.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
Thursday will begin with upper low pressure over Quebec with a
sharpening upper trough extending southwest across the Great Lakes
in the Ohio Valley. The post cold front dry slot will be across
the area however models show wrap around moisture dropping south
across the lakes toward the area. Models also show a decent short
wave that moves into the area during the morning with another
following by evening. 850MB temps will be around +10 by Thursday
12z as well and bufkit shows lake induced capes over 1500 j/gk
over KERI in the morning and around 1000 j/kg in the afternoon.
Further west along the lakeshore instability will be less but not
insignificant. Will develop chance pops along the lakeshore Friday
through the morning. Given the NNE flow will also include the
central lakeshore in chance/slight chance pops. Believe we will
have enough ridging and dry air in place to bring lake effect to
an end after thursday evening. High pressure and dry air for the
balance of the period. High temps will be in the 70s and lows
mostly in the 50s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Strong upper ridge will be over the region through the holiday
weekend with high pressure at the surface located over the Great
Lakes Region. This should maintain dry conditions through Labor
Day with temperatures trending warmer and reaching the mid 80s by
Monday. The one feature of concern will be the track of Tropical
Storm Hermine. The official forecast takes this feature off the
east coast by Saturday and have only brought a minimal amount of
cloud cover into the eastern counties on Sunday. We will continue
to watch this feature over the coming days.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
A cold front in the vicinity of Lake Erie will push south across the
area this afternoon. Scattered showers and isolated thunderstorms
have been ongoing and will continue with some uptick in coverage
of thunderstorms this afternoon. Showers will diminish with the loss
of daytime heating this evening and clouds will scatter out at TOL/FDY.
Hard to determine if eastern sites will see a break in the clouds
below 5k feet before increasing later this evening as lake effect
clouds start to develop. Leaning towards a more pessimistic
forecast with MVFR ceilings much of the night at CLE/ERI/CAK/YNG.
Included VCSH in at CLE/ERI late tonight into Thursday morning as
lake effect rain showers start to develop off the lake. Winds will
shift to the north with the passage of the front and generally be
5-10 knots, although locally higher possible at times at CLE/ERI.

OUTLOOK...Non-VFR possible Thursday and Friday mornings from lake
effect cloud cover.

&&

.MARINE...
A cold front is now south of Lake Erie but northerly winds will
increase to near 20 knots tonight as cooler air overspreads the
lake. A Small Craft Advisory has been issued from east of the
islands to Conneaut as waves are expected to build to 3 to 5 feet
overnight. The onshore flow will also lead to a high risk of rip
currents. A little bit of a lull is expected during the day on
Thursday before increasing again on Thursday night. The Advisory
initially goes through 4 AM Friday but may need to be extended a
couple hours into Friday morning if winds stay up. Also expecting
to need to add the Pennsylvania waters to the advisory on
Thursday night. Waterspouts will be possible through Thursday
night given this cooler airmass.

High pressure will build over Lake Erie on Friday bringing good
marine conditions for the remainder of the Holiday weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 9 PM this evening to 4 AM EDT Friday
     for LEZ144>148.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...KEC
AVIATION...KEC
MARINE...KEC
Hazardous weather outlook, Aug 31, 3:40 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EDT WED AUG 31 2016

LEZ061-142>149-162>169-011945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
340 PM EDT WED AUG 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WATERSPOUTS ARE POSSIBLE ON LAKE ERIE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WATERSPOUTS ARE POSSIBLE ON LAKE ERIE THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>008-013-014-017>023-027>033-036>038-047-PAZ001>003-011945-
LUCAS-WOOD-OTTAWA-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-NORTHERN ERIE-
SOUTHERN ERIE-
340 PM EDT WED AUG 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ009>012-089-011945-
ERIE-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-
340 PM EDT WED AUG 31 2016

...HIGH RIP CURRENT RISK IN EFFECT FROM 9 PM EDT THIS EVENING
THROUGH LATE THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 31, 2:12 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
212 PM EDT WED AUG 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     WATER SPOUT      1 NW LORAIN             41.45N 82.20W
08/31/2016                   LORAIN             OH   PUBLIC

&&

LW
Local storm report, Aug 31, 2:35 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
235 PM EDT WED AUG 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     WATER SPOUT      5 NW ERIE               42.18N 80.16W
08/31/2016                   LEZ149             PA   TRAINED SPOTTER

            2 WATERSPOUTS SPOTTED NORTHWEST AND WEST OF PRESQUE ISLE.

&&

CLARK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 9:07 AM EDTSpecial Marine WarningCLE23 min
Aug 31, 2:27 PM EDTSpecial Marine WarningCLE33 min
Aug 31, 4:21 PM EDTRip Current StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain73 min
Aug 31, 5:34 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more34 hr
Aug 31, 10:09 AM EDTAreal Flood AdvisoryCLEErie2 hr
Aug 31, 3:37 PM EDTAreal Flood AdvisoryCLEErie113 min

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.